Galpharm Flu Max All In One Tabs 16s
RECOMMENDED FOR YOU
RECOMMENDED FOR YOU
Product Information
Galpharm Flu-Max All-In-One Chesty Cough & Cold Tablets 16 Tablets. For the relief of symptoms associated with colds and flu, including aches and pains, headaches, blocked nose and sore throat, chills and chesty coughs.
Features
Galpharm Flu-Max All-in-one Chesty Cough & Cold tablets contain Paracetamol, Phenylephrine & Guaifenesin for effective relief from headaches, sore throat, blocked nose, chills, aches & pains and chesty cough
Warning or Restrictions
Please read the enclosed leaflet carefully before you take these tablets. Do not take more medicine than the label tells you to. If you do not get better talk to your doctor.
Product Specification
Each tablet contains the active ingredients paracetamol 250mg, guaifenesin 100mg and phenylephrine hydrichloride 5mg.
Product code: 315956
Product Uses
Swallow whole with water, Do not chew. Adults, elderly and children 12 years and over: 2 tablets every 4 hours as required. Do not take more then 8 tablets (4 doses) in any 24 hour period. Do not give to children under 12 years.
Tips and Advice
Swallow whole with water, Do not chew. Adults, elderly and children 12 years and over: 2 tablets every 4 hours as required. Do not take more then 8 tablets (4 doses) in any 24 hour period. Do not give to children under 12 years.
Delivery Information

Standard Delivery
£4.00 or HALF PRICE (£2.00) when you spend £30 or more*Order before 9PM for delivery in 3-4 working days

Premium Delivery
£5.95*Order before 9pm for delivery within 1-2 working days

Click and Collect Express
Free*Order online for collection in store, subject to availability. Please wait for email confirmation of your order being ready before heading to store, to avoid disappointment.
*Please note working days are Monday – Friday (excluding UK Bank Holidays).